# SDR SIMA200925802

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 16,306 hours, 12,279 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Power Unit
- Part number: BR9500106
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3582 IN ICING CONDITIONS AT 20,000 FEET THE CREW REPORTED THAT THEY GOT AN ANTI ICING MESSAGE. THE CREW RECEIVED DESCENT CLREARENCE TO 11,000 FEET WHEN A R BLEED DUCT WARNING CAME ON. THE CREW THEN RAN AN EMERGENCY CHECKLIST FOR THR R BLEED DUCT WARNING. THE FIRST OFFICER REPORTED A NOXIOUS ODOR WITH FUMES IN THE CABIN. THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DFW. AFTER THE BLEED VALVES WERE CLOSED ALL  INDICATIONS WENT AWAY.  THE AIRCRAFT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE SIDEWALL POWER UNIT. ALSO REMOVED AND REPLACED 4 CEILING LAMP AT ROW 10 IAW AMM 33-21-01. P/N OF LAMPS: F18T5WW. OPERATIONAL CHECK GOOD. IAW AMM 33-21-00. AIRCRAFT RETURNED TO SERVICE.
